16-Year Old Wanting to End it All on Zoloft

…first night I had taken Zoloft I experienced extreme anxiety and mania, I thought I was going crazy.“

 

I am 17, at the time I was prescribed Zoloft I had just turned 16. On the first night I had taken Zoloft I experienced extreme anxiety and mania, I thought I was going crazy. It didn’t occur to me that it could have been the medication and I thought the world was literally ending around me.
If it wasn’t for my sister being awake and in my company at the time I know I would have ended it all. I couldn’t sleep but I didn’t want to stay awake because of the nightmare that I was living, the only option it seemed for me was to end my life. My sister talked me through it and she pretended she knew what was going on and made me believe I would be alright.

The psychiatrists I have seen have all been the same “up the dosage, up the dosage by 50mg and you’ll feel better”……I feel they’re all out for the money, so I go on my own instincts now with the help of a councilor . Although I don’t feel 100% better I am helping myself , not letting a drug do it for me and slowly getting there.

Fortunately now I have discontinued use of the drug, I am taking a lighter medication but I still feel the effects of Zoloft come back at me….like a flashback.

Your Letter on the drug awareness page helped me understand what I went through and I’m very mad that I was so ill informed on the medication I was prescribed.

I’m sure this is old news to you but I thought I had to share this with you.

Morgan

 

12/12/2000

This is Survivor Story number 3.
Total number of stories in current database is 96

441 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply